# SDR IPXA2020061056372

- Difficulty date: May 24, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756827
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN LONGERON 15R TEE ANGLE IS CRACKED AT STA 1239. REMOVED, FABRICTED AND REPLACED LONGERON 15R TEE ANGLE IAW DWG AEA7568-27 AND SRM 51-33-01.
